Open Access
Translator Disclaimer
October 2011 The $n$-point functions for intersection numbers on moduli spaces of curves
Kefeng Liu, Hao Xu
Adv. Theor. Math. Phys. 15(5): 1201-1236 (October 2011).

Abstract

Using the celebrated Witten–Kontsevich theorem, we prove a recursive formula of the $n$-point functions for intersection numbers on moduli spaces of curves. It has been used to prove the Faber intersection number conjecture and motivated us to find some conjectural vanishing identities for Gromov–Witten invariants. The latter has been proved recently by Liu and Pandharipande. We also give a combinatorial interpretation of $n$-point functions in terms of summation over binary trees.

Citation

Download Citation

Kefeng Liu. Hao Xu. "The $n$-point functions for intersection numbers on moduli spaces of curves." Adv. Theor. Math. Phys. 15 (5) 1201 - 1236, October 2011.

Information

Published: October 2011
First available in Project Euclid: 10 October 2012

zbMATH: 1263.14034
MathSciNet: MR2989832

Rights: Copyright © 2011 International Press of Boston

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.15 • No. 5 • October 2011
Back to Top